Patient :Had intercourse of 21st Feb jst after the day my period ended and took pills within 48hrs but suddenly after 10day period for two days came and till now no periods . Will u please help me know what is it..
Thanks for the query.
I understand your concern.
As usually ovulation is less likely to occur immediately after menstruation and as you took the emergency pill within 48 hours of intercourse the possibility of pregnancy is less.
Emergency pill can lead to bleeding per vaginum in one week to ten days of intake due to withdrawal effect and can also cause menstrual irregularities as side effect.
So, please go for urine pregnancy test to find out the possibility of pregnancy, if test gives negative result, consult your doctor and take tablets to induce withdrawal bleeding.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.